# SDR CA121102001

- Difficulty date: November 1, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Piper PA-23-250
- Engine: Lyc IO540C4B5
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 160451415
- Condition: Cracked
- Location: Wing Le
- Part time: 6,469 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING SCHEDULED INSPECTION, CRACKS WERE FOUND ON THE INBOARD LEADING EDGE SKIN THAT DOVE TAILS ONTO THE TOP OF THE MAIN SPAR INSIDE THE CABIN. CRACKS WERE AT FS 91.50 AND WS 23.16. THE CRACK ON THE RIGHT WING IS RUNNING FROM THE AFT EDGE FORWARD ABOUT 3 INCH, THE LEFT CRACK IS LOCATED IN THE CENTER OF THE OF THE TAB AND IS ABOUT 1.25".
